# SDR USAASB97130

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR AND SOCKET ASSEMBLY DUE TO CORROSION.  OPERATIONAL CHECK GOOD.  (M)
